# SDR DHL2003803015

- Difficulty date: August 19, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS BATTERY CHARGER CIRCUIT BREAKER WILL NOT RESET.  REMOVED AND REPLACED EMERGENCY BATTERY LIGHT BATTERY AND RELAY UNIT IAW M/M 33-50-1 OPS CHECKED SERVICEABLE.
